Formal properties of literal shuffle

Bérard Béatrice: Formal properties of literal shuffle. In: Acta cybernetica, (8) 1. pp. 27-39. (1987)

[thumbnail of cybernetica_008_fasc_001_027-039.pdf]
Cikk, tanulmány, mű

Download (835kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1987
Volume: 8
Number: 1
ISSN: 0324-721X
Page Range: pp. 27-39
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 39. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 10. 12:09

Actions (login required)

View Item View Item